# SDR WTAA950128

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 5299
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SMF - ELEVATOR TRIM FROZE ON LEVEL OFF AT 19,000 FEET WHILE EN ROUTE FROM RDD TO SFO.  AIRCRAFT DIVERTED TO SMF WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND LUBED BOTH ELEVATOR TRIM ACTUATORS AND PERFORMED OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM.  OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
